Economics at your fingertips  

Multi-Target Control Problems

Luc Doyen () and M. Quincampoix
Additional contact information
M. Quincampoix: Universitè de Bretagne Occidentale

Journal of Optimization Theory and Applications, 1997, vol. 93, issue 1, No 7, 139 pages

Abstract: Abstract We study control problems with several targets in the case of nonlinear dynamic systems. The map associating with every initial condition the minimal time to reach successively two given targets is characterized in the framework of differential inclusions through the notion of viability kernel. This approach allows one to treat the problem without assumptions of regularity and to build numerical schemes computing the minimal time. We also study the problem where an order of visit of the targets is required. The statements are also extended to the case of p targets under state constraints. Equivalent formulations in terms of Hamilton–Jacobi equations are also provided.

Keywords: Control theory; targets problems; differential inclusions; viability theory; Hamilton–Jacobi equations (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10957/PS2

DOI: 10.1023/A:1022601901895

Access Statistics for this article

Journal of Optimization Theory and Applications is currently edited by Franco Giannessi and David G. Hull

More articles in Journal of Optimization Theory and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla ().

Page updated 2020-06-10
Handle: RePEc:spr:joptap:v:93:y:1997:i:1:d:10.1023_a:1022601901895